# SDR AALA201806119006

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 56,119 hours, 15,670 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65B5783926
- Condition: Corroded
- Location: Bs 1280-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TO FITTINGS BETWEEN BS 1280 - 1320, LBL 24.75 TO LBL 45.50.  REPLACED  THE FITTINGS IAW SRM 51-40-02.
